# SDR C2XA04TY114

- Difficulty date: July 23, 2004
- Submitted: August 20, 2004
- Operation: Air carrier
- Aircraft: N17928
- Make and model: Emb EMB-145ER
- Aircraft serial: 145007
- Aircraft time: 15,407 hours, 13,240 cycles
- Engine: Allsn AE3007A
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Plate
- Part number: 14529696001
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING A SCHEDULED 4C INSPECTION AT FR 59 STR 19R,THE WATER SERVICE BASE PLATE, CORROSION WAS FOUND ON THE RIVETS.  MAINTENANCE CLEANED THE EFFECTED AREA, BLENDED, ALLODINED, PRIMED, PAINTED AND APPLIED CORROSION INHIBITOR COMPOUND.  ALL WORK WAS ACCOMPLISHED IAW  CPM 51-01-00; SRM 51-10-03;04;05 AND CPM 51-61-00.  A/C WILL BE RELEASED UPON COMPLETION OF THE 4C INSPECTION.
